# SDR HALA2019111900491

- Difficulty date: November 18, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N220HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08872
- Aircraft time: 1,625 hours, 324 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE LAVATORY SMOKE ON POST FLIGHT REPORT. // PERFORMED T/S IAW TSM 26-17-00-810-804-A. NO FAULTS DETECTED. OK FOR SERVICE.
